An optimal control problem of traffic flow on a junction.

Bibliographic Details
Title: An optimal control problem of traffic flow on a junction.
Authors: Cardaliaguet, Pierre1 (AUTHOR) cardaliaguet@ceremade.dauphine.fr, Souganidis, Panagiotis E.2 (AUTHOR)
Source: ESAIM: Control, Optimisation & Calculus of Variations. 2024, Vol. 30, p1-35. 35p.
Subject Terms: *HAMILTON-Jacobi equations, *PARTIAL differential equations, *TRAFFIC engineering, *TRAFFIC speed, *CONSERVATION laws (Physics)
Abstract: We investigate how to control optimally a traffic flow through a junction on the line by acting only on speed reduction or traffic light at the junction. We show the existence of an optimal control and, under structure assumptions, provide optimality conditions. We use this analysis to investigate thoroughly the maximization of the flux on a space-time subset and show the existence of an optimal control which is bang-bang. [ABSTRACT FROM AUTHOR]
Copyright of ESAIM: Control, Optimisation & Calculus of Variations is the property of EDP Sciences and its content may not be copied or emailed to multiple sites or posted to a listserv without the copyright holder's express written permission. However, users may print, download, or email articles for individual use. This abstract may be abridged. No warranty is given about the accuracy of the copy. Users should refer to the original published version of the material for the full abstract. (Copyright applies to all Abstracts.)
Database: Academic Search Complete
More Details
ISSN:12928119
DOI:10.1051/cocv/2024077
Published in:ESAIM: Control, Optimisation & Calculus of Variations
Language:English